×

Found 9 Documents (Results 1–9)

100
MathJax

On various approaches to asymptotics of solutions to the third Painlevé equation in a neighborhood of infinity. (English. Russian original) Zbl 1434.34078

J. Math. Sci., New York 241, No. 3, 318-326 (2019); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 139, 70-78 (2017).
MSC:  34M55 34M25
PDF BibTeX XML Cite
Full Text: DOI

On the structure of the set of \(E\)-functions satisfying linear differential equations of second order. (English. Russian original) Zbl 1112.33013

Math. Notes 78, No. 3, 304-319 (2005); translation from Mat. Zametki 78, No. 3, 331-348 (2005).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Database

Reviewing State

all top 5

Year of Publication

all top 3

Classification